Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Rashes on hand. Blisters under skin. Come off steroids?

I have a rash on my left hand , started about 6 weeks ago. It is small blisters under the skin, started with one blister on wrist and spread to hand. No one in my family had gotten this. I was put on steriods 40mg day x 7 days, 20mg day x 7 days then 10 mg day x 7 days, the hand has still not completely cleared up. I now have a rash all over my body, small red bumps, very itchy. Could the new rash be from coming off the steriods? If so how long does a rebound rash usually last.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi .red itchy small bumps all over the body is acneform eruption due to is not rebound phenomenon it is also drug reaction
It can be cured by nadoxin ointment twice daily and benzyl peroxide in the night can cure the disease.use azithromycin 500 mg for three days.
If any postinflammatory hyperpigmented spots appear it can be cured by kojic acid application
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor